Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Euclid's algorithm in certain quartic fields


Author: H. Davenport
Journal: Trans. Amer. Math. Soc. 68 (1950), 508-532
MSC: Primary 10.0X
MathSciNet review: 0039763
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0039763-9
PII: S 0002-9947(1950)0039763-9
Article copyright: © Copyright 1950 American Mathematical Society